# SDR COMA0760224

- Difficulty date: March 4, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N991CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7216
- Aircraft time: 22,288 hours, 20,696 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Jumper
- Part number: 59465
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 9420 - EMERGENCY LIGHTS NEAR PAX AND SERVICE DOORS INOPERATIVE.  REMOVED AND REPLACED JUMPER CABLE.
